Vol 1, No 2 (2009)

Table of Contents

Extending binary operations to funtor-spaces PDF
T. O. Banakh, V. M. Gavrylkiv 114-127
Polarization formula and polarization inequality for $(p, q)$- linear maps PDF (Українська)
T. V. Vasylyshyn, A. V. Zagorodnyuk 128-144
The multidimensional $g$-fraction with nonequivalent variables corresponding to the formal multiple power series PDF
R. I. Dmytryshyn 145-151
On the abscises of the convergence of multiple Dirichlet series PDF (Українська)
O. Yu. Zadorozhna, O. B. Skaskiv 152-160
Factorial degrees and triangular matrices PDF (Українська)
R. A. Zatorsky, A. R. Malarchuk 161-171
Both-side approximation of solutions of differential equations PDF (Українська)
M. I. Kopach, A. F. Obshta, B. A. Shuvar 172-179
The systems of the equations by Kolmogorow's type of second oder PDF (Українська)
H. P. Malytska 180-190
On the number of crossings of some levels by a sequence of diffusion processes PDF (Українська)
M. M. Osypchuk 191-196
Operator representation of Gevrey ultradistributions algebra with supports on positive $n$-dimensional angle PDF (Українська)
A. V. Solomko 197-206
A correlation between two pairs of linear relations and dissipative extensions of some nondensely defined symmetric operators PDF (Українська)
O. G. Storozh 207-213
Symmetric polynomials on Banach spaces PDF (Українська)
I. V. Chernega 214-233

Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.